MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; SUTURE
Model Number CV-9590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.An investigation into the event was performed for moisture and tensile strength on retained materials from the same lot.Results of the investigation traced the problem back to a portion of the lot.A correction was initiated to capture the root causes and associated corrective actions.Product containment was performed.
 
Event or Problem Description
According to the reporter, "during procedure when doctor made second surgical knot it break.When nurse opened the packaged and when stretching the thread break.".

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland OR 97232
MDR Report Key11340936
Report Number3006981798-2021-00001
Device Sequence Number14585646
Product Code GAM
UDI-Device Identifier20884521151304
UDI-Public20884521151304
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberCV-9590
Device Lot Number19062715X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
87036
Patient Sequence Number1